Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xXx

the peeling/scaling...

i have been using the regimen for a couple of weeks now..

the first couple of days i used it, the area in which i applied the bp became really red.. i stops using it for a couple of days after that until my skin came to normal again..

now after when i use the bp my skin gets really flaky and starts to peel. Should i stop using the bp for a while or will this eventually become better?

also i do use moisturizer but as soon as that is washed off it is still flaky.

will my skin eventually get use to all these effects while on the regimen?

Share this post


Link to post
Share on other sites

I've been doing this for a little over 3 weeks now, and I am still peeling (mostly around the areas where I got the worst amounts of acne)...I would say it is normal until your skin gets used to the BP and absorbs it better...I use moisturizer and if flakes appear I use a dry washcloth and just gently go over my face with it and that seems to take the flakes and scales without irritating my skin. Someone had mentioned once using a tape method, but that didn't work for me.

Good luck!

Share this post


Link to post
Share on other sites

Hi xxx,

Its normal that your skin peels and is red in the beginning. Take Dan's advice and start slowly (less bp) and turn up the dose gradually. Also you might wanna check out "what to expect"...

Share this post


Link to post
Share on other sites

i checked out 'what to expect' and i realized the effects it can have.

so i should keep using the regimen even though my still is flaky? Beofre when i skin was red i was told to stop the regimen for a couple of dayz until my skin is better

thanxs

Share this post


Link to post
Share on other sites

im going to bring up the topic again

its comming on 6-7 weeks on the regimen and i am still peeling really bad.. i have decided to stop the bp for a while now and let my skin come back to normal.. but the regimen still doesnt seam to work... old zits seam to grown back again just after they have settled down. Is this normal? There even bigger then ever now not to mention really red..

Share this post


Link to post
Share on other sites

im 2 wks into the regimen. first week, i peeled a lot n so red.. i still flake but less n i use the method kierstablle mentioned (towel).

for the redness, appply LOTs of moisturizer... i do tis @ nite.. so when i wake up n go to work, it not very red.

btw, do u use LOTs of BP, as well? can't stree dat enuff for this regimen to work....

O:)

Share this post


Link to post
Share on other sites

i had been using heaps

but i lowered the amount because of the peeling because that seamd to be getting worse and it still is...

also i dont seam to get the small kind of pimples any more.. I only get huge cysts, they start off small and get bigger and more red as time goes on. I rekon they are the worst kind!

Share this post


Link to post
Share on other sites
i have been using the regimen for a couple of weeks now..

the first couple of days i used it, the area in which i applied the bp became really red.. i stops using it for a couple of days after that until my skin came to normal again..

now after when i use the bp my skin gets really flaky and starts to peel. Should i stop using the bp for a while or will this eventually become better?

also i do use moisturizer but as soon as that is washed off it is still flaky.

will my skin eventually get use to all these effects while on the regimen?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×